# SDR AWXA200200499

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 40,221 hours, 18,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE LT FORWARD EMERGENCY FLASHLIGHT WAS NOT BLINKING.  MAINTENANCE REPLACED THE LT FORWARD EMERGENCY FLASHLIGHT.
